# SDR AALA202110185088

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 37,040 hours, 14,419 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175604800
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT GALLEY AREA FLOOR PANEL 261PF CRACKED. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011 AND IRM 9701 R.
